# SDR CA080304006

- Difficulty date: March 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION TEST FOR FUNCTIONAL START, THE ENGINE LIGHT STAY ON IN THE COCKPIT.  FOUND BY OUR TECHNICIAN THAT THE RECEPTACLE PLUG ON THE STARTER PIN B GROUNDED ALL THE TIME. (TC NR 20080304006)
